# SDR USAA2014040300002

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 38,230 hours, 23,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE COVER AT LOWER LEVEL EMERGENCY LIGHT 3C BROKEN.  REPLACED COVER LENS AS REQUIRED IAW MPPM 54-01-10, OPERATIONS OK.
